Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 86, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 24, 2005, 3:44 PM MDT for El Paso County, Colorado. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2005, 3:44 PM MDT (21:44 UTC)
- Expired
- Jun 24, 2005, 4:41 PM MDT
- In force
- 57 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 31 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1923 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 242144 SVRPUB COC041-242315- /O.NEW.KPUB.SV.W.0086.050624T2144Z-050624T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 344 PM MDT FRI JUN 24 2005 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO. * UNTIL 515 PM MDT. * AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED 11 MILES WEST OF TRUCKTON...OR 27 MILES SOUTHEAST OF COLORADO SPRINGS...AND WAS MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE... OVER TRUCKTON BY 440 PM MDT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3874 10448 3861 10438 3864 10406 3886 10421 $$
6 follow-up statements
000 WWUS55 KPUB 242151 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 351 PM MDT FRI JUN 24 2005 COC041-242315- /O.CON.KPUB.SV.W.0086.000000T0000Z-050624T2315Z/ EL PASO CO- 351 PM MDT FRI JUN 24 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY UNTIL 515 PM MDT... AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED 10 MILES WEST OF TRUCKTON...OR ABOUT 27 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER TRUCKTON BY 515 PM MDT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3879 10446 3862 10439 3865 10408 3885 10421 $$
000 WWUS55 KPUB 242158 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 358 PM MDT FRI JUN 24 2005 COC041-242315- /O.CON.KPUB.SV.W.0086.000000T0000Z-050624T2315Z/ EL PASO CO- 358 PM MDT FRI JUN 24 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY UNTIL 515 PM MDT... AT 355 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED 9 MILES WEST OF TRUCKTON...OR ABOUT 27 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER TRUCKTON BY 430 PM MDT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3878 10441 3864 10438 3868 10406 3884 10411 $$
000
WWUS55 KPUB 242208
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
408 PM MDT FRI JUN 24 2005
COC041-242315-
/O.CON.KPUB.SV.W.0086.000000T0000Z-050624T2315Z/
EL PASO CO-
408 PM MDT FRI JUN 24 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY
UNTIL 515 PM MDT...
AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS CENTERED 7 MILES WEST OF TRUCKTON...OR ABOUT 29 MILES
SOUTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE...
OVER TRUCKTON BY 430 PM MDT.
OVER RUSH BY 505 PM MDT.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3877 10438 3864 10434 3868 10406 3884 10407
3883 10425
$$000
WWUS55 KPUB 242216
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
414 PM MDT FRI JUN 24 2005
COC041-242315-
/O.CON.KPUB.SV.W.0086.000000T0000Z-050624T2315Z/
EL PASO CO-
414 PM MDT FRI JUN 24 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY
UNTIL 515 PM MDT...
AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL. ONE
STORM WAS CENTERED 2 MILES EAST TRUCKTON...OR ABOUT 40 MILES EAST OF
COLORADO SPRINGS. THE OTHER STORM WAS 4 MILES WEST-SOUTHWEST OF
TRUCKTON. THESE STORMS WERE MOVING NORTHEAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE...
IN THE VICINITY OF TRUCKTON THROUGH 440 PM MDT.
6 MILES SOUTHEAST OF RUSH BY 440 PM MDT.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3877 10438 3864 10434 3868 10406 3884 10407
3883 10425
$$000
WWUS55 KPUB 242226
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
425 PM MDT FRI JUN 24 2005
COC041-242315-
/O.CON.KPUB.SV.W.0086.000000T0000Z-050624T2315Z/
EL PASO CO-
425 PM MDT FRI JUN 24 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY
UNTIL 515 PM MDT...
AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS CENTERED OVER EXTREME EAST CENTRAL EL PASO COUNTY...OR
ABOUT 41 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 5 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN EL
PASO COUNTY.
PENNY SIZE HAIL HAS BEEN REPORTED 6 MILES EAST-SOUTHEAST OF TRUCKTON.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3878 10414 3868 10410 3868 10405 3880 10406
3878 10411
$$000
WWUS55 KPUB 242241
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
441 PM MDT FRI JUN 24 2005
COC041-242251-
/O.CAN.KPUB.SV.W.0086.000000T0000Z-050624T2315Z/
EL PASO CO-
441 PM MDT FRI JUN 24 2005
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EL PASO COUNTY HAS
BEEN CANCELED...
AT 439 PM MDT...DOPPLER RADAR SHOWED THAT THE SEVERE WEATHER HAS
MOVED OUT OF THIS AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY.
LAT...LON 3878 10414 3868 10410 3868 10405 3880 10406
3878 10411
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:53 PM MDT, 51 minutes earlier.
Area forecast discussion, Jun 24, 2:53 PM MDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 253 PM MDT FRI JUN 24 2005 .SHORT TERM... (TONIGHT AND FRIDAY) FORECAST CONCERNS INCLUDE TSRA COVERAGE ALONG WITH THE POTENTIAL FOR SEVERE WX ACROSS THE FAR EASTERN PLAINS TONIGHT. CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS STILL INDICATING MID AND UPPER LEVEL MOISTURE PLUME EMBEDDED IN THE BROAD SW FLOW ALOFT ACROSS THE REGION. WATER VAPOR IMAGERY ALSO INDICATING A BROAD UPPER TROUGH ACROSS THE WEST COAST WITH 80KT JET CORE ROUNDING THE BASE OF THE SYSTEM ACROSS THE SOUTHERN GREAT BASIN ATTM. AT THE SFC...FRONTAL BOUNDARY WHICH MOVED ACROSS THE REGION LAST NIGHT LOOKS TO BE STALLED JUST NORTH AND EAST OF A LAMAR TO LA JUNTA TO CALHAN LINE...WITH DEW POINTS IN THE MID 50S TO LOWER 60S BEHIND THE BOUNDARY IN FAR NE COLORADO THROUGH WESTERN NEBRASKA AND NORTHWESTERN KANSAS. REGIONAL RADARS INDICATING ISOLATED TO SCATTERED TSRA ACROSS THE HIGHER TERRAIN...MOVING ONTO THE ADJACENT PLAINS AND I-25 CORRIDOR ATTM. TONIGHT...SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE EVENING ACROSS THE HIGHER TERRAIN...SPREADING ACROSS THE PLAINS WHERE LOW LEVEL MOISTURE WILL CONTINUE TO ADVECT INTO THE REGION. MODELS INDICATING STORMS TO CONTINUE TO PROPAGATE ALONG THEATE RIDGE ACROSS EAST CENTRAL COLORADO AND WESTERN KANSAS THIS EVENING...WITH POSSIBLE MCS ACROSS WESTERN KANSAS TONIGHT. SOUNDING DATA INDICATING CAPES BETWEEN 1000-2000J/KG THIS EVENING ACROSS THE SOUTHEAST PLAINS...AND WITH MARGINAL SHEARS OF 30-35KTS...COULD SEE A FEW STRONG TO SEVERE STORMS THROUGH THE EVENING...WITH HAIL AROUND 1 INCH IN DIAMETER AND GUSTY WINDS TO 60 MPH THE MAIN THREATS. NCEP PLOTS CONTINUE TO INDICATE PWATS BETWEEN 100-150 PERCENT OF NORMS ACROSS THE REGION...AND WITH AMPLE LOW LEVEL MOISTURE ACROSS THE REGION AS WELL...LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE A THREAT. COULD ALSO SEE SOME PATCHY STRATUS DEVELOP ACROSS THE FAR EASTERN PLAINS EARLY SATURDAY MORNING...THOUGH WILL GO WITH MOSTLY CLOUDY WORDING IN THE ZONES FOR NOW. SATURDAY...MOIST SW FLOW ALOFT TO CONTINUE ACROSS THE REGION...WITH MODELS INDICATING SOME WEAK UVV ASSOCIATED WITH PASSING SHORT WAVE MOVING ACROSS THE GREAT BASIN. LOW LEVEL UPSLOPE CONTINUES ACROSS THE EASTERN PLAINS AS WELL...WITH LEE TROUGHING DEVELOPING ACROSS THE I-25 CORRIDOR. WITH THAT SAID...LOOKS LIKE CURRENT WET PATTERN WILL CONTINUE...WITH SCATTERED TSRA DEVELOPING ACROSS THE HIGHER TERRAIN INTO THE LATE MORNING...WITH STORMS SPREADING ACROSS THE HIGH MT VALLEYS AND I-25 CORRIDOR INTO THE AFTERNOON. MODELS INDICATING CAPES BETWEEN 800-1500J/KG ACROSS THE REGION AND SHEARS GENERALLY LESS THAN 30KTS...THOUGH COULD STILL SEE A FEW STRONGER STORMS ACROSS THE AREA. -MW .LONG TERM... (SUNDAY THROUGH FRIDAY) MAIN FORECAST CHALLENGE CONTINUES TO BE THE POTENTIAL TSTM CHANCES AND COVERAGES ON SUN/MON...AND IF THE AIRMASS WILL COMPLETELY DRY OUT FOR MUCH OF NEXT WEEK. SUN...LARGE HOT MID LEVEL HIGH SHOULD REMAIN ACROSS THE OHIO VALLEY TO THE MID MS RVR VALLEY INTO THE DESERT SW. A BROAD TROUGH CONTINUES OVER THE WRN US. THIS WILL PROMOTE S-SWLY LOWER AND MID LEVEL TROP FLOW FROM AZ INTO THE CNTRL ROCKIES. H7-H5 THETA-E RIDGE REMAINS OVER THE CNTRL ROCKIES FEEDING FROM THE DESERT SW. THIS COMBINED WITH POTENTIAL MID LEVEL SHORTWAVE TROUGHS AND A DESTABILIZING ATMOSPHERE SHOULD LEAD TO SHRA/TSRA ACROSS MUCH OF THE CWA SUN AFTN/EVE. TEMPS ARE ANTICIPATED TO REMAIN AT AND ABOVE LATE JUN AVERAGES. MON...MODELS ARE STARTING TO DIVERGE HERE. THE GFS80 HAS BEEN THE MOST INCONSISTENT WITH THE STRENGTH AND POSITION OF THE MID AND UPPER LEVEL FEATURES. THIS IS IMPORTANT FOR THE H7-H5 THETA-E AXIS POSITION ACROSS THE CNTRL ROCKIES. THE GFS80 IS MUCH STRONGER WITH THE NRN STREAM AND IT KNOCKS DOWN THE MID COUNTRY HOT HIGH ALOFT...WHILE THE NAM DOES NOT AND KEEPS THE CNTRL ROCKIES IN THE S-SWLY MOIST FLOW. I HAVE SEEN THESE HOT MID/UPPER LEVEL HIGHS BE PRETTY TOUGH TO MOVE OR KNOCK DOWN. WILL LEAN TOWARDS THE NAM SOLUTION AND GO FOR PERSISTENCE WITH THE POTENTIAL FOR SHRA/TSRA MON AFTN/EVE. IF THE MID LEVEL WINDS DO GO MORE WLY...THEN SOME OF THE RELATIVELY DRIER (AND WARMER) AIR COULD LIMIT THE POTENTIAL FOR SHRA/TSRA DEVELOPMENT. TEMPS SHOULD REMAIN AT AND SLIGHTLY ABOVE JUN AVERAGES. TUE THROUGH FRI...SOME POP/WX UNCERTAINTIES IN THESE FORECAST PERIODS. WITH THE GFSS RELATIVELY STRONGER WLY FLOW...IT DRYS OUT THE AIRMASS AND PRINTS OUT HARDLY ANY QPF...EXCEPT FOR SOME QPF ON THE NERN QUAD OF THE UPPER HIGH. THIS IS A PRIME SPOT FOR MCS ACTIVITY...AS MID LEVEL SHORTWAVES/ULJ TOP THE RIDGE...IF THIS PATTERN DEVELOPS. THE 06Z/24 DGEX HAS THE TYPICAL DIURNAL SHRA/TSRA OVER THE MOUNTAINS AND DRIFTING EWD WITH THE MEAN CLOUD LAYER FLOW. TOUGH TO SAY EXACTLY WHAT WILL HAPPEN...BUT STILL FEEL LOW TO VERY LOW POPS ARE WARRANTED FOR THE MOUNTAINS AND HIGH VALLEYS...INCLUDING THE PARTS OF THE ADJACENT PLAINS...TUE THROUGH FRI BASED ON LATE JUN/EARLY JUL CLIMATOLOGY. TEMPS SHOULD REMAIN AT OR SLIGHT ABOVE AVERAGE READINGS FOR THIS TIME OF THE YEAR. METZE && .PUB WATCHES/WARNINGS/ADVISORIES...NONE. && 23/17
Hazardous weather outlook, Jun 24, 11:45 AM MDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1145 AM MDT FRI JUN 24 2005 COZ058>089-093>099-251300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 1145 AM MDT FRI JUN 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE SOUTHEAST PLAINS. THE BEST CHANCES FOR THESE SEVERE THUNDERSTORMS WILL BE NORTH OF HIGHWAY 50 WITH THE BEST TIMEFRAME FOR SEVERE WEATHER ACTIVITY BETWEEN 3 PM AND 9 PM. THE MAIN THREATS FROM THESE STORMS WILL BE HAIL UP TO 1 AND 1/2 INCHES IN DIAMETER... AND WIND GUSTS TO 60 MPH. OVER THE REMAINDER OF SOUTHEAST AND SOUTH CENTRAL COLORADO... SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED. THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE MOUNTAINS THROUGH THE AFTERNOON...AND THEN WILL MOVE EAST OUT ONTO THE PLAINS BY MID AFTERNOON. THE THUNDERSTORM ACTIVITY ON THE PLAINS IS EXPECTED TO LAST WELL INTO THE EVENING HOURS...ESPECIALLY OVER THE FAR EASTERN PLAINS. SOME OF THE THUNDERSTORMS TODAY OVER SOUTHEAST AND SOUTH CENTRAL COLORADO WILL BE CAPABLE OF PERIODS OF VERY HEAVY RAIN WHICH MAY PRODUCE LOCAL AREAS OF FLASH FLOODING. THIS WILL BE ESPECIALLY TRUE IN BURN SCAR AREAS SUCH AS THE HAYMAN BURN SCAR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ACROSS THE REGION ON SATURDAY AND SUNDAY...THEN BECOME MORE ISOLATED IN NATURE FOR MONDAY THROUGH THURSDAY. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING...BRIEF PERIODS OF HEAVY RAINFALL...WIND GUSTS UP TO 50 MPH AND HAIL AROUND 1/2 INCH IN DIAMETER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS...MAINLY NORTH OF HIGHWAY 50...AFTER 3 PM TODAY.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Saguache | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.